A case of linear IgA bullous dermatosis probably caused by captopril

Yeon Sook Kwon, Sang Ho Oh, Jin Young Jung, Dong Jin Ryu, Ju Hee Lee

Research output: Contribution to journalArticle

Abstract

Linear IgA bullous dermatosis (LABD) is a rare autoimmune subepidermal bullous disease characterized by a linear pattern of IgA deposition along the basement membrane zone. The etiology of LABD is unknown but a minority of cases are drug-induced. Although vancomycin is the agent most commonly implicated in the pathogenesis of drug-induced LABD, association with other agents including phenytoin, piroxicam, captopril, diclofenac sodium and cyclosporine have also been reported. We describe a case of linear IgA bullous dermatosis which probably developed after captopril treatment in a 51-year-old male patient with infective endocarditis.

Original languageEnglish
Pages (from-to)1202-1205
Number of pages4
JournalKorean Journal of Dermatology
Volume45
Issue number11
Publication statusPublished - 2007 Nov 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Dermatology

Cite this